i am no scientist
i am no doctor
but it sounds to me like you might have a big one (or big colony of them) that have injected their nasty octopus-like tenatacles throughout your tissues, and some have infiltrated the bladder, and it has taken a while for enough of the anti-parasitical herbs to build up in your system, to begin killing them off
are you in pain?
does the projectile vomiting occur after taking a dose of medicine?
if so, maybe they are making you throw up because you've taken a dose that could kill a queen (if you have a hive of them)
nothing about parasitic infection is normal, except that they are ubiquitous, and anybody who isn't duly diligent has them
the question is, how to get rid of them
how to experience vibrant health
and realize our full potential as human beings...
if it was me, and i wasn't in a terrible amount of pain, and the bleeding wasn't profuse, i would stay on course
i would start drinking lots of strong thyme tea to assist my bladder, or
eat lots of watermelon, or drink water with a little ACV and honey in it to assist my kidneys, or all of the above
and most importantly of all, i would put four drops of Lugols Iodine
in a glass of distilled water and drink twice daily
you can get Lugols